# SDR CKSA95010

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: MF00569A
- Condition: Failed
- Location: Aft Equip Panel
- Part time: 32,313 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YIP - FLT 62152 - ON TAKEOFF AT GEAR RETRACTION - HORN SOUNDED AND GEAR AND DOOR LIGHT REMAIN ON.  RECYCLED GEAR, GEAR LIGHT WENT OUT.  LIGHT REMAINED ON AND HORN SOUNDED.  REMOVED AND REPLACED A/P OFF WARN CIRCUIT BREAKER.  HORN CHECKS GOOD ON GROUND.  (X)
